# SDR QR9R2025121000002

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9714
- Aircraft time: 4,266 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164740
- Part serial: 6907
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NUMBER 2 BLEED VALVE FLAG NOT INDICATED. A TEST FLIGHT EVAL FOUND NR 2 BLEED VALVE INDICATION APPEARED DURING ENGINE START, CLOSED NORMALLY DURING OPERATIONAL TEST, BUT FAILED TO REOPEN AND STAYED CLOSED FOR REMAINDER OF GROUND RUN AND ENGINE SHUTDOWN. REMOVED AND REPLACED BLEED VALVE ASSEMBLY IAW ARRIEL 1 E2 ENGINE MAINTENANCE MANUAL 75-31-00-900-804-A01.
